Answer: The rash may last a few days or several years. It can go away for a while and then come back. Sometimes DLE can cause sores in the mouth or nose. Drug-induced lupus is caused by a reaction to certain long-term prescription medicines.
Anwered By: Aqsa Tabassam
Posted on: 10 December 2018
Answer: There are ways to control the symptoms of lupus. These include corticosteroid creams for rashes and nonsteroidal anti-inflammatory drugs (NSAIDs) for joint pain and fever. Antimalarial medications can help fight joint pain, ulcers, and rashes. Corticosteroids may also be given as pills.
Anwered By: Roots And Crown Micro Dentistry
Posted on: 01 December 2018
DISCLAIMERThe content is for your information only and may not be regarded as medical advice or instruciton. No action or inaciton should be taken based merely on the contents of this information; instead, readers, should consult appropriate health & fitness professionals on any matter relating to their health and well being.